Aa
Aa
A
A
A
Close
1291505 tn?1275104354

Ultram W/D, am I helping or hurting?

Hi,
I've been on 300mg Ultram ER for a couple of years. I recently went down to 200mg on my doc's advice.
When those were gone too early, of course, I feined horrible w/d's and the doc gave me 20 short acting
50mg tabs of tramadol. I have taken 4 50's mostly in the early part of the day for the past 3 days. More the first day, actually, but it shouldn't matter. Now, I've got just a couple left, had only one  today. Starting to feel weird.
I've been taking a quarter of a 50 mg tramadol when I start feeling bad. Is that making things worse by prolonging
the inevitable, or should it help? Guess I need a crystal ball. Knowing these things DOES help...any advice is appreciated on help with the RLS and other horrible w/d symptoms...
Thanks for reading.
Lisa
27 Responses
Sort by: Helpful Oldest Newest
1291505 tn?1275104354
thanks for the list. I'm on it. I forgot that the heating pad can combat a bad case of flails and the stomach ewwws. I'm still scared though. I have started crying all the time too...every little thing. But mostly happy tears.
Helpful - 0
Avatar universal
I have no idea why that posted twice!!!

The crying and fear are normal, and will go away.  You haven't been feeling for awhile!  Having a supportive hubby helps.  Mine helped a lot, especially taking care of things while I was "down"!

Don't let your fear stop you from doing this.  It's going to be over soon!
Helpful - 0
1291505 tn?1275104354
K, going to try to go to bed. Hoping that nyquil won't make things worse, it may help with the sneezing and stuff. I'll report in tomorrow, when I can. Thanks a million and cya then or whenever you get on. Have a good night. Lisa
Helpful - 0
1291505 tn?1275104354
Nyquil was very helpful for sleep. I took a 1/4 tram and a normal dose of nyquil and went to bed, no issues. Woke up feeling a bit freaky have only taken 1/2 of a tram since.
My hubby made me something to eat, and lots of cut up veggies.
I took a B stress complex, but don't have any mag/cal yet, kinda broke
for all the store stuff.
I am on my ritalin, not sure if it helps or hurts. It does seem to keep
me a bit more positive.
It's become VERY obvious my family wants me to succeed with this.
I am a bit sweaty, then cold. Weepy. But OK. I will make it through this.
I want to. To go through this ever again would be just insane, and I know it.
Helpful - 0
Avatar universal
Yes it's insane, and I did if for a long time.  That is what WD feels like.  Hot, sweaty, cold, freezing and then hot again!  It doesn't last forever thank goodness.  The B vitamin is good.  Glad you have that. I take it too.  Super B it's called, I think.  The mag/cal is a help for RLS, but if you don't have the RLS that's GREAT!  You are dodging a big bullet!  You may get it when you stop the tram completely.  Heating pad is good if you have one.  Glad you ate too!  You'll need it for energy!

I'll check on ya later!

TH
Helpful - 0
1291505 tn?1275104354
I do get the RLS, have before,it's the WORST. I do have multivitamins with mag and lots of really good c and b vitamins. I do have epsom salt, so I did soak in it when I felt a little RLS coming on, just a bit ago...it really does seem to help.
Helpful - 0
Have an Answer?

You are reading content posted in the Addiction: Substance Abuse Community

Top Addiction Answerers
495284 tn?1333894042
City of Dominatrix, MN
Avatar universal
phoenix, AZ
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Is treating glaucoma with marijuana all hype, or can hemp actually help?
If you think marijuana has no ill effects on your health, this article from Missouri Medicine may make you think again.
Julia Aharonov, DO, reveals the quickest way to beat drug withdrawal.
Tricks to help you quit for good.
Herpes sores blister, then burst, scab and heal.
Herpes spreads by oral, vaginal and anal sex.